# SDR SWAA2021122245793

- Difficulty date: November 18, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR INNER WEB STRUCTURE UNDER SCUFF PLATE CORRODED.   REMOVED CORROSION UNDER SCUFF PLATE.  FOUND OUT OF LIMITS IAW  SRM 51-010-02-0G-0.  REMOVED STRUCTURE UNDER SCUFF PLATE IAW SRM 51-40-02-0G-0.  WEB STRUCTURE UNDER SCUFF PLATE INSTALLED WEB,  INSTALLED FASTENERS IAW  SRM 51-40-02-0G-0. ] FINALIZED INSTALLATION OF L-2 DOOR INNER WEB UNDER SCUFF PLATE IAW SRM 51-40-02-0G-0.
